×

zbMATH — the first resource for mathematics

On quantization conditions in the complex theory of Maslov’s canonical operator. The complex theory of Fourier integral operators. (English. Russian original) Zbl 0376.35052
Sov. Math., Dokl. 18, 250-254 (1977); translation from Dokl. Akad. Nauk SSSR 232, 1265-1268 (1977).

MSC:
35S05 Pseudodifferential operators as generalizations of partial differential operators
58J40 Pseudodifferential and Fourier integral operators on manifolds
47Gxx Integral, integro-differential, and pseudodifferential operators
PDF BibTeX XML Cite